The Annals of Mathematical Statistics

The Expression of $k$-Statistic $k_{11}$ in Terms of Power Sums and Sample Moments

M. Ziaud-Din

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 30, Number 3 (1959), 825-828.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706211

Digital Object Identifier
doi:10.1214/aoms/1177706211

Mathematical Reviews number (MathSciNet)
MR107921

Zentralblatt MATH identifier
0090.11204

JSTOR
links.jstor.org

Citation

Ziaud-Din, M. The Expression of $k$-Statistic $k_{11}$ in Terms of Power Sums and Sample Moments. Ann. Math. Statist. 30 (1959), no. 3, 825--828. doi:10.1214/aoms/1177706211. https://projecteuclid.org/euclid.aoms/1177706211


Export citation